# SDR 2001FA0000100

- Difficulty date: June 18, 2001
- Submitted: July 16, 2001
- Operation: General aviation
- Aircraft: N3343J
- Make and model: Cessna 150G
- Aircraft serial: 15066043
- Engine: Cont O200*
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 0411258
- Condition: Elongated
- Location: Elevator Blcrk
- Part time: 3,456 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELEVATOR BELLCRANKS CABLE ATTACH POINTS ELONGATED.  RIGHT ATTACH WAS ELONGATED BY .215, LEFT ATTACH WAS ELONGATED BY .248, THE AN23-11 ATTACH BOLT IS .184.  DRILLED OVERSIZE AND PUT NAS 75-3-004 STEEL BUSHING PRESSED IN, TO BRING BACK CORRECT TOLERANCE.
